MAUDE Adverse Event Report: DEPUY SPINE INC VIPER SYSTEM CANNULATED MONOAXIAL SCREW 5.5 X 6.0 X 40MM; ORTHOSIS, SPONDYLOLISTHESIS SPINAL FIXATION

DEPUY SPINE INC VIPER SYSTEM CANNULATED MONOAXIAL SCREW 5.5 X 6.0 X 40MM; ORTHOSIS, SPONDYLOLISTHESIS SPINAL FIXATION
Model Number 186717640
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2021
Type of Reportable Event Malfunction
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2021, the patient underwent removal surgery due to breakage of the monoaxial screw.The implant was originally placed in the patient on (b)(6) 2017.It was found that the handle required for removal was not delivered before the procedure.The surgeon used a different unknown handle instead but the broken screw could not be removed as the handle did not reach the screw.The surgery was ended with the screw remaining in the patient.There is no further information available.This report is related to (b)(4).This report is for one (1) viper system cannulated monoaxial screw 5.5 x 6.0 x 40mm.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Additional procode: nkb, osh, mni, kwq, kwp.Complainant part is not expected to be returned for manufacturer review/ investigation.Reporter is a j&j employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
VIPER SYSTEM CANNULATED MONOAXIAL SCREW 5.5 X 6.0 X 40MM
Common Device Name
ORTHOSIS, SPONDYLOLISTHESIS SPINAL FIXATION
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
Manufacturer Contact
kara ditty-bovard
chemin-blanc 38
le locle 02400
SZ   02400
6103142063
MDR Report Key13019766
Report Number1526439-2021-02578
Device Sequence Number11947386
Product Code MNH
UDI-Device Identifier10705034123462
UDI-Public10705034123462
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number186717640
Device Catalogue Number186717640
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/18/2021
Initial Report FDA Received Date12/16/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RATCHETING CMFT T-HANDLE 1/4"
Patient SexUnknown